Spacelike Hypersurfaces with Constant Scalar Curvature in the Lorentz–Minkowski Space

被引:0
作者
Luis J. Alías
José A. Pastor
机构
[1] Universidad de Murcia,Departamento de Matemáticas
来源
Annals of Global Analysis and Geometry | 2000年 / 18卷
关键词
hyperbolic image; Lorentz–Minkowski space; scalar curvature; spacelike hypersurfaces; volume;
D O I
暂无
中图分类号
学科分类号
摘要
We show that the only compact spacelike hypersurfaces in the Lorentz–Minkowski space Ln+1 having nonzero constant scalar curvature and spherical boundary are the hyperbolic caps (with negative constant scalar curvature). One key ingredient in our proof will be an integral formula for the n-dimensional volume enclosed by the boundary of a compact spacelike hypersurface, in the case where the boundary is contained in a hyperplane of Ln+1. As a direct application of that integral formula we also derive an interesting result for the volume of spacelike hypersurfaces.
引用
收藏
页码:75 / 84
页数:9
相关论文
共 14 条
[1]  
Aiyama R.(1992)On the Gauss map of complete space-like hypersurfaces of constant mean curvature in Minkowski space Tsukuba J. Math. 16 353-361
[2]  
Alías L. J.(1998)Compact spacelike surfaces with constant mean curvature in the Lorentz–Minkowski 3-space Tôhoku Math. J. 50 491-501
[3]  
Lopez R.(1998)Constant mean curvature spacelike hypersurfaces with spherical boundary in the Lorentz–Minkowski space J. Geom. Phys. 28 85-93
[4]  
Pastor J. A.(1970)Examples of Bernstein problems for some nonlinear equations Proc. Sympos. Pure Math. 15 223-230
[5]  
Alías L. J.(1976)Maximal spacelike hypersurfaces in the Lorentz–Minkowski spaces Ann. of Math. 104 407-419
[6]  
Pastor J. A.(1980)Maximal hypersurfaces and foliations of constant mean curvature in general relativity Phys. Rev. 66 109-139
[7]  
Calabi E.(1990)The Gauss map of a spacelike constant mean curvature hypersurface of Minkowski space Comment. Math. Helv. 65 52-57
[8]  
Cheng S. Y.(1980)Hypersurfaces of constant mean extrinsic curvature Ann. Phys. 133 57-73
[9]  
Yau S. T.(1991)On the Gauss image of a spacelike hypersurface with constant mean curvature in Minkowski space Comment. Math. Helv. 66 590-598
[10]  
Marsden J. E.(undefined)undefined undefined undefined undefined-undefined